# SDR REXA2012061801004

- Difficulty date: June 18, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N8808H
- Make and model: Cndair CL6002B19
- Aircraft serial: 7808
- Aircraft time: 20,487 hours, 17,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY FLOOD LIGHT INOPERATIVE.  REMOVED AND REPLACED  FWD CABIN CEILING EMERGENCY LIGHT IAW AMM 33-50-00.  OPS CHECKED GOOD.
